Advanced search

Approximations for time-dependent distributions in Markovian fluid models

Author
Organization
Keywords
TRANSIENT ANALYSIS, RUIN PROBABILITIES, RISK MODELS, ALGORITHMS, FLOWS

Citation

Please use this url to cite or link to this publication:

Chicago
Dendievel, Sarah, and Guy Latouche. 2017. “Approximations for Time-dependent Distributions in Markovian Fluid Models.” Methodology and Computing in Applied Probability  19 (1): 285–309.
APA
Dendievel, S., & Latouche, G. (2017). Approximations for time-dependent distributions in Markovian fluid models. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY  , 19(1), 285–309.
Vancouver
1.
Dendievel S, Latouche G. Approximations for time-dependent distributions in Markovian fluid models. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY  . Springer US; 2017;19(1):285–309.
MLA
Dendievel, Sarah, and Guy Latouche. “Approximations for Time-dependent Distributions in Markovian Fluid Models.” METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY  19.1 (2017): 285–309. Print.
@article{8536016,
  author       = {Dendievel, Sarah and Latouche, Guy},
  issn         = {1387-5841},
  journal      = {METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY                                         },
  keywords     = {TRANSIENT ANALYSIS,RUIN PROBABILITIES,RISK MODELS,ALGORITHMS,FLOWS},
  language     = {eng},
  number       = {1},
  pages        = {285--309},
  publisher    = {Springer US},
  title        = {Approximations for time-dependent distributions in Markovian fluid models},
  url          = {http://dx.doi.org/10.1007/s11009-016-9480-0},
  volume       = {19},
  year         = {2017},
}

Altmetric
View in Altmetric
Web of Science
Times cited: